# SDR QXEA2023033100056

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 11,561 hours, 7,452 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPDA FAIL ON CLIMB OUT PASSING 11000 FEET. DIVERTED. REMOVED FROM SERVICE. INTERROGATED CMC & FOUND FC 24610004SP2 FOR SPDA FAIL. C/W E175 TASK 24-61-00-810-810-A. FOUND TO BE TRANSITORY CONDITION OF SPDA. A/C OK FOR CONTINUED DERVICE. SPDA FAIL DID NOT REAPPEAR ON EICAS PER FIM. RETURNED TO SERVICE.
